| Catalog Number |
24-1301-22 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned.Two photos were however returned for analysis.Review of the photos confirmed the reported issue.The cause of the reported issue was unknown.
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that after arrival from the operating room, it was observed that the tubing before the filter was kinked, causing an occlusion alarm when attempting to administer a bolus.Two doctors were called in to help cut away the damaged tubing and check that it was then functioning properly.The patient was not receiving adequate pain relief.It was also stated that the new tubing for the nrfit system is thick and stiff.It has happened several times that, despite standard taping, the tubing became kinked, and the medication delivery stopped.There was patient involvement.Sample photos have been provided.